JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON WARPED PRODUCT SPACES WITH A CERTAIN RICCI CONDITION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON WARPED PRODUCT SPACES WITH A CERTAIN RICCI CONDITION
Kim, Byung Hak; Lee, Sang Deok; Choi, Jin Hyuk; Lee, Young Ok;
  PDF(new window)
 Abstract
In this paper, we obtain the criteria that the Riemannian manifold B is Einstein or a gradient Ricci soliton from the information of the second derivative of in the warped product space with gradient Ricci solitons. Moreover, we construct new examples of non-Einstein gradient Ricci soliton spaces with an Einstein or non-Einstein gradient Ricci soliton leaf using our main theorems. Finally we also get analogous criteria for the Lorentzian version.
 Keywords
Ricci curvature;Einstein metric;warped product space;
 Language
English
 Cited by
1.
Gradient Ricci Solitons with Structure of Warped Product, Results in Mathematics, 2017, 71, 3-4, 825  crossref(new windwow)
 References
1.
A. Besse, Einstein Manifolds, Springer-Verlag, Berlin, 1987.

2.
H. D. Cao, Geometry of Ricci solitons, Lecture note, Lehigh Univ., 2008.

3.
M. Eminenti, G. La Nave, and C. Mantegazza, Ricci solitons: the equation point of view, Manuscripta Math. 127 (2008), no. 3, 345-367. crossref(new window)

4.
M. Fernandez-Lopez and E. Garcia-Rio, A remark on compact Ricci solitons, Math. Ann. 340 (2008), no. 4, 893-896. crossref(new window)

5.
R. S. Hamilton, The Ricci flow on surfaces, Mathematics and general relativity (Santa Cruz CA, 1986), 237-262, Contemp. Math. 71, American Math. Soc., 1988.

6.
T. Ivey, Ricci solitons on compact three-manifolds, Differential Geom. Appl. 3 (1993), no. 4, 301-307. crossref(new window)

7.
T. Ivey, New examples of complete Ricci solitons, Proc. Amer. Math. Soc. 122 (1994), no. 1, 241-245. crossref(new window)

8.
B. H. Kim, Warped products with critical Riemannian metric, Proc. Japan Acad. Ser. A Math. Sci. 71 (1995), no. 6, 117-118. crossref(new window)

9.
G. Perelman, Ricci flow with surgery on three manifolds, arXiv:math. DG/0303109.

10.
P. Petersen and W.Wylie, On gradient Ricci solitons with symmetry, Proc. Amer. Math. Soc. 137 (2009), no. 6, 2085-2092. crossref(new window)

11.
R. Pina and K. Tenenblat, On solutions of the Ricci curvature equation and the Einstein equation, Israel J. Math. 171 (2009), 61-76. crossref(new window)